# SDR USAA990622

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 45,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING METRO MOD, FOUND 2 INCH LONG CRACK ON SKIN AT STATION 727B STRINGER 16L.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
